# SDR ASAA2018121127361

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 33,830 hours, 10,179 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HAD WHAT APPEARED TO BE AN INTERMITTENT L FMC FAILURE. HAD "VTK" ANNUNCIATED ON CAPTAINS SIDE, 2ND MAP FAILURE FLAG ON BOTH CA AND FO NDS. SITUATION CORRECTED ITSELF BEFORE WE COULD EVEN PICK UP THE QRH. AIRCRAFT WAS APPROX 80 MILES WEST OF JOT VOR FL350. GROUNDED - YES. PERFORMED FIM 34-61 TASK 836 SYS OPS CK NORMAL.
